# SDR COMA0760737

- Difficulty date: December 19, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 23,431 hours, 21,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 23,431 hours, 21,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-5 INSPECTION, FOUND CRACK AT LOWER END OF VERTICAL STIFFENER.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW BOMBARDIER REO 601R-53-41-056.
